Riemann type algebraic structures and their differential-algebraic integrability analysis

  • A.K. Prykarpatski Cracow University of Technology, 24 Warsaw str., 31-155 Cracow, Poland; Drohobych Ivan Franko State Pedagogical University, 24 Franka str., 82100, Drohobych, Ukraine https://orcid.org/0000-0001-5124-5890
  • O.D. Artemovych Cracow University of Technology, 24 Warsaw str., 31-155 Cracow, Poland
  • Z. Popowicz University of Wroclaw, 1 University sq., 50-137 Wrocław, Poland https://orcid.org/0000-0002-7508-1672
  • M.V. Pavlov Lebedev Physical Institute, 53 Leninsky prosp., Moscow, Russia
Keywords: differential-algebraic structure, Lax type integrability, invariant differential ideal, generalized Riemann type equation
Published online: 2010-06-30

Abstract


The differential-algebraic approach to studying the Lax type integrability of generalized Riemann type equations is devised. The differentiations and the associated invariant differential ideals are analyzed in detail. The approach is also applied to studying the Lax type integrability of the well known Korteweg-de Vries dynamical system.

How to Cite
(1)
Prykarpatski A., Artemovych O., Popowicz Z., Pavlov M. Riemann Type Algebraic Structures and Their Differential-Algebraic Integrability Analysis. Carpathian Math. Publ. 2010, 2 (1), 96-108.